... levaquin. the infection came back after 10 days and i almost died from sepsis, result back on levaquin. had to stay on it several months. afterwards the skin on my feet peeled off especially on the bottom. now it feels bees are stinging them or a truck is parked on them. on fentanyl patches and oxycodne put pain is constant and relentess, dr's are no help can hardly walk balanced off a lot also any help wd be appreciated
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 1 answer
Posted 17 Mar 2016 • 0 answers
Posted 21 Dec 2016 • 2 answers
Posted 31 Jul 2017 • 1 answer
Sepsis - Hello, I'm a 25 year old female from the UK. It's been tough. I was admitted into hospital?
Posted 26 Sep 2017 • 0 answers